# SDR R61A201905110495

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 39,542 hours, 23,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Dirty
- Location: R2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 ARM LEVER DIFFICULT TO OPERATE. CLEANED AND LUBRICATED R2 DOOR ARMING LEVER IAW CMM 52-42-22. OPS CHECK GOOD.
